# SDR SWAA990094

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inop
- Location: Lt/Rt Windshield
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TPA DUE TO KNOWN ICING CONDITIONS IN BWI.  COCKPIT L1 AND R2 WINDOW HEAT WERE INOP.  REPLACED 2 WINDOW HEAT CONTROLLERS AND REPAIRED WIRING AT R2 TERMINAL.
